MathSciNet Relay Station
MathSciNet bibliographic data
MR210693 (35 #1579) 12.80
Franke, Charles H. A note on the Galois theory of linear homogeneous difference equations. Proc. Amer. Math. Soc. 18 1967 548–551.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement